Embedded triply periodic zero mean curvature surfaces of mixed type in Lorentz-Minkowski 3-space

Shoichi Fujimori, Wayne Rossman, Masaaki Umehara, Kotaro Yamada, Seong-Deog Yang

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)189-207
Number of pages19
JournalMichigan Mathematical Journal
Volume63
Issue number1
DOIs
Publication statusPublished - 2014 Jan 1

Fingerprint

Mean Curvature
Zero

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Embedded triply periodic zero mean curvature surfaces of mixed type in Lorentz-Minkowski 3-space. / Fujimori, Shoichi; Rossman, Wayne; Umehara, Masaaki; Yamada, Kotaro; Yang, Seong-Deog.

In: Michigan Mathematical Journal, Vol. 63, No. 1, 01.01.2014, p. 189-207.

Research output: Contribution to journalArticle

Fujimori, Shoichi ; Rossman, Wayne ; Umehara, Masaaki ; Yamada, Kotaro ; Yang, Seong-Deog. / Embedded triply periodic zero mean curvature surfaces of mixed type in Lorentz-Minkowski 3-space. In: Michigan Mathematical Journal. 2014 ; Vol. 63, No. 1. pp. 189-207.
@article{cf2fbc0833eb4385a5df0444fd915ea1,
title = "Embedded triply periodic zero mean curvature surfaces of mixed type in Lorentz-Minkowski 3-space",
author = "Shoichi Fujimori and Wayne Rossman and Masaaki Umehara and Kotaro Yamada and Seong-Deog Yang",
year = "2014",
month = "1",
day = "1",
doi = "10.1307/mmj/1395234364",
language = "English",
volume = "63",
pages = "189--207",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "1",

}

TY - JOUR

T1 - Embedded triply periodic zero mean curvature surfaces of mixed type in Lorentz-Minkowski 3-space

AU - Fujimori, Shoichi

AU - Rossman, Wayne

AU - Umehara, Masaaki

AU - Yamada, Kotaro

AU - Yang, Seong-Deog

PY - 2014/1/1

Y1 - 2014/1/1

UR - http://www.scopus.com/inward/record.url?scp=84899084258&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84899084258&partnerID=8YFLogxK

U2 - 10.1307/mmj/1395234364

DO - 10.1307/mmj/1395234364

M3 - Article

AN - SCOPUS:84899084258

VL - 63

SP - 189

EP - 207

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 1

ER -